It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-02-2009, 12:46 AM   #1
Newbie
(male)
 
Join Date: Dec 2008
Location: Syracuse
Posts: 6
TomTom21 HB User
Stomach Problem

Hey guys so for the last week and half almost I have been experiencing stomach pain. This is a first for me and I have never had something like this before. Basically what is happening is I am getting pain in my stomach area that does not seem gas related or constipation. I have been taking Pepcid AC for the past week and it seems to go away for about 10 hours and then comes right back. It is a very uncomfortable pain. I am 23 years old and used to drink a lot of diet soda, almost 6 cans a day. I have a feeling it could be a possible stomach ulcer even though I have never had one ever. I tried even taking an ex-lax to see if it was constipation and the pain still came back. I have noticed that my stoles have been harder and somewhat discolored. I am getting health insurance in less than 15 days but I feel taking pepcid that long could be harmful. Please provide any help or ideas. I also fear the fact of possibly having to get a camera down my throat....

 
Sponsors Lightbulb
   
Old 01-02-2009, 02:23 AM   #2
Veteran
(female)
 
Join Date: Nov 2008
Location: Sydney NSW Australia
Posts: 461
vh90453 HB User
Re: Stomach Problem

My stomach pain was diagnosed as mild gastritis. I had the camera down the throat, which was nothing as far as procedures go. I also have IBS and artificial sweeteners give me the worst stomach cramps. I hope you feel better soon.

 
Sponsors Lightbulb
   
Old 01-02-2009, 09:33 PM   #3
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,376
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Stomach Problem

Taking Pepsid for a couple weeks won't hurt you. Whatever condition is causing this might possibly.

In what way are your stools discolored? If they are black and tarry, it could be blood. Black stools can also be caused by black licorice, lead, iron pills, bismuth medicines like Pepto-Bismol, or blueberries. Assuming they are black, and you haven't been consuming any of those things regularly, it could be a bleeding ulcer.

Where exactly is the pain? Ulcer pain is usually located in the upper left portion of the abdomen, and it is a sharp, burning type pain.

Unless you are bleeding significantly, it's probably safe to wait a couple weeks. Avoid aspirin, advil, and coffee. If you are bleeding, it might not be safe to wait.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Stomach Cancer (FRIGHTENED I'VE GOT CANCER) big idiot07 Cancer: Stomach 10 02-03-2010 04:02 PM
Gallbladder removal Stomach Pain puggygirl Gallbladder 4 04-15-2009 05:10 PM
Stomach Bubbling/Bladder Presher. Two Parts. Hot-Rod Cancer: Bladder 0 07-12-2007 06:19 PM
Stomach Bubbling/Bladder Presher. Two Parts/. Hot-Rod Cancer: Bladder 0 07-09-2007 07:12 AM
Am I at risk for stomach cancer? jayau Cancer: Stomach 1 06-02-2007 05:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!